# SDR 96ZZZX5205

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Condition: Armature Damage
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO SHAFT.  PUMP MAY HAVE BEEN DRY.
